# SDR AALA201907229010

- Difficulty date: July 21, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 61,820 hours, 23,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT RECEPTACLE DAMAGED AT SEAT 32C. MAINTENANCE REPLACED LIGHT RECEPTACLE PER AMM 33-51-19.
